# SDR DALA2023041402981

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF. TO NRC 00550: CORROSION ON BOX BEAMS (2E/A) AT PASSENGER CABIN FLOOR STRUCTURE, BTW STA. 690 TO STA. 740. LBL 60. CORRECTIVE ACTION: SUMMARY OF NRC 00735: BOX BEAMS (2E/A) AT PASSENGER CABIN FLOOR STRUCTURE, BTW STA. 690 TO STA. 740. LBL 60 WERE MANUFACTURED AND REPLACED PER DWG 143N5522-6 AND B-757- 200 SRM. (2715136)
